# SDR ASAA9540084

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 10617838
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHT AT THE L-2 DOOR WAS FOUND BROKEN.  REPLACED LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.  (X)
